# SDR UIEA2019080604960

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,680 hours, 18,602 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORANGE SEAL BY THE T2 SENSOR STICKING OUT ON THE LEFT ENGINE.( REINSTALLED ORANGE SEAL BY THE T2 SENSOR IAW AMM 71-11-01. )
